advertisement
Question
Posted by: Rose | 2009/10/21

Dreaming

Hi. I dream every night the whole night. And upsetting/disturbing dreams. Most themes repeat themselves. It' s really tiring and it upset me a lot. I am using prohexal for depression. Sometimes i sweat a lot as well during the night, have to change my pj' s and move to the other side of the bed. This is really getting to me and some of the dreams make me feel terrible. Any ideas would be helpful. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Nasty dreams can indeed be tiring, and may keep one from spending long enough in more refreshing states of sleep. Chat to your prescribing doc about this, as it could possibly be related to the Prohexal - SOME people develope unpleasant dreams on some of the different antidepressants, and not on others. And this could also apply to the sweating, if weather changes are not responsible ( increased warmth and humidity lately ).
But as there can be other causes of night sweats and bad dreams ( which can be part of fever, too ) best to see your doc for a full physical check-up and a discussion of possible swopping to a different medication.
My only point of disagreement with abc is that 5-HTP is NOT "natural" - while it occurs in nature, so does arsenic and strychnine, neither of which does us any good, and it is not in its pure form either naturally occurring or a normal and natural part of our diet.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: abc | 2009/10/21

You have to speak to your doc about these dreams being possible side-effects of the meds.
And sweating as well.
It happens to me too, I' m on lamictin. I take 5-HTP with my meds before I go to sleep and that definitely seems to help me in terms of the horrific dreams and semi-hallucinations I get.
Haven' t had them in a very long time. It' s relatively inexpensive and it helps for me. Also, I think it' s more natural as well, so there' s no severe side-effects for me.

I hope you get some restful sleep soon, it helps so much to be fresh and rejuvenated and fight back at depression.
 -)

Reply to abc
Posted by: cybershrink | 2009/10/21

Nasty dreams can indeed be tiring, and may keep one from spending long enough in more refreshing states of sleep. Chat to your prescribing doc about this, as it could possibly be related to the Prohexal - SOME people develope unpleasant dreams on some of the different antidepressants, and not on others. And this could also apply to the sweating, if weather changes are not responsible ( increased warmth and humidity lately ).
But as there can be other causes of night sweats and bad dreams ( which can be part of fever, too ) best to see your doc for a full physical check-up and a discussion of possible swopping to a different medication.
My only point of disagreement with abc is that 5-HTP is NOT "natural" - while it occurs in nature, so does arsenic and strychnine, neither of which does us any good, and it is not in its pure form either naturally occurring or a normal and natural part of our diet.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement